# SDR CA991209092

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL600*
- Engine: Lyc ALF502L2
- System (JASC): 2610 · Detection System
- Part: Connector
- Part number: 70017M00000
- Condition: Worn
- Location: Nr 1 Engine
- Component: 600572891
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB-OUT, NR 1 ENGINE FIRE FAULT FLICKERING.  A/C LEVELED AND NR 1 ENGINE FIRE FAULT ON STEADY.   ON APPROACH, FIRE BELL AND FIRE WARNING CAME ON.   ENGINE SECURED AND A/C LANDED WITHOUT INCIDENT.   ENGINE AFT FIRE WIRE CONNECTOR FOUND WORN.  REPLACED.
